U.S. doctors online nowAsk doctors free
Tempe, AZ
A 23-year-old female asked:

I am on tasignia and other chemo meds. is itching and disorientation a side effectof this? i took it last night and i feel awake but disorientated.

1 doctor answer1 doctor weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
CHEMOTHERAPY: Talk to your oncologist. I am sure he explains the side effect of each rx before giving it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 16, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.